# SDR GTIA030817

- Difficulty date: September 28, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBOARD STATION 598-636 DENTED/CRACKED.  FABRICATED NEW FLOORBOARD.  (M)
